# SDR ASOA2014061910704

- Difficulty date: May 25, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 15,033 hours, 10,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP ANGLE ON PAX DOOR SILL CORROED.  REMOVED AND REPLACED TOP ANGLE IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, DWG SH670-31825, SRM 51-42-06-001-001-A01, AND SRM 51-41-02-001-001-A01.
